# SDR 08FDEA04101

- Difficulty date: September 29, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 53,973 hours, 12,076 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT AND FOUND ONE CRACK ON LEFT SIDE RADIUS OF   LOWER FORWARD SPAR CAP AT LOWER VERTICAL STABILIZER.  REPAIR CARRIED OUT AS PER SRM 55-20-00. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
